Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Characterization of integral curves of a linear vector field in Lorentz 3-space

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.13, no.6, 2016 (Journal Indexed in SCI) identifier identifier

Skew-symmetric matrices and integral curves in Lorentzian spaces

KUWAIT JOURNAL OF SCIENCE, vol.43, no.3, pp.41-49, 2016 (Journal Indexed in SCI) identifier identifier

INTEGRAL CURVES OF A LINEAR VECTOR FIELD IN SEMI-EUCLIDEAN SPACES

DYNAMIC SYSTEMS AND APPLICATIONS, vol.24, no.3, pp.361-374, 2015 (Journal Indexed in SCI) identifier

On pseudohyperbolic space motions

TURKISH JOURNAL OF MATHEMATICS, vol.39, no.5, pp.750-762, 2015 (Journal Indexed in SCI) identifier identifier

A STUDY ON A RULED SURFACE WITH LIGHTLIKE RULING FOR A NULL CURVE WITH CARTAN FRAME

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.49, no.3, pp.635-645, 2012 (Journal Indexed in SCI) Creative Commons License identifier identifier

A characterization of dual Lorentzian spherical curves in the dual Lorentzian space

TAIWANESE JOURNAL OF MATHEMATICS, vol.11, no.4, pp.999-1018, 2007 (Journal Indexed in SCI) identifier identifier

On rectifying dual space curves

REVISTA MATEMATICA COMPLUTENSE, vol.20, no.2, pp.497-506, 2007 (Journal Indexed in SCI) identifier

On the scalar and dual formulations of the curvature theory of line trajectories in the Lorentzian space

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.43, no.6, pp.1339-1355, 2006 (Journal Indexed in SCI) identifier identifier

On the relaxed elastic line on pseudo-hypersurfaces in pseudo-Euclidean spaces

Applied Mathematics and Computation, vol.155, no.2, pp.353-372, 2004 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

SÜLEYMAN DEMİREL ÜNİVERSİTESİ SEÇİLİ DERSLİKLERİNİN İÇ ÇEVRE KALİTESİ AÇISINDAN İNCELENMESİ

Mühendislik Bilimleri ve Tasarım Dergisi, vol.7, no.4, pp.811-818, 2019 (Refereed Journals of Other Institutions)

A Study On Geometry of Spatial Kinematics in Lorentzian Space

Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.21, no.3, pp.808-811, 2017 (Refereed Journals of Other Institutions)

Matlab Applications for Skew-Symmetric Matrices and Integral Curves in Lorentzian Spaces

DÜZCE ÜNİVERSİTESİ BİLİM VE TEKNOLOJİ DERGİSİ, pp.611-621, 2017 (International Refereed University Journal)

Some Results on Point Line Trajectories in Lorentz 3 space

International Electronic Journal of Geometry, vol.9, no.2, pp.44-49, 2016 (Journal Indexed in ESCI) identifier

A Study on Inextensible Flows of Spherical Curves

Asian Journal of Mathematics and Computer Research, vol.3, no.3, pp.184-189, 2015 (Refereed Journals of Other Institutions)

A study on dual lorentzian spherical motions

International Journal of Physical and Mathematical Sciences, vol.3, no.1, 2012 (Refereed Journals of Other Institutions)

On Curvature Theory of Ruled Surfaces with Lightlike Ruling in Minkowski 3 Space

International Journal of Mathematical Sciences and Applications, vol.1, pp.1295-1302, 2011 (Refereed Journals of Other Institutions)

Non degenerate hypersurfaces of a semi Riemannian manifold with a semi symmetric metric connection

Archivum Mathematicum, vol.44, no.1, pp.77-78, 2008 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

A study on rectifying curves in semi-Euclidean space

Algebraic and geometric methods of analysis, 31 May - 05 June 2017

A study on the integral invariants of a closed spacelike ruled surface

Algebraic and geometric methods of analysis, 31 May - 05 June 2017

On Geometry of Spatial Kinematics in Lorentzian Space

Algebraic and geometric methods of analysis, 31 May - 05 June 2017

Yüksek Öğretim Sektörü Yatırım Destek Sistemi Geliştirilmesi Etüt Projesi

16. Ulusal Bölge Bilimi ve Bölge Planlama Kongresi, Turkey, 1 - 02 December 2016

On Matrices and Vector Field in Minkowski 3 space

VI Congress of Mathematicians of Macedonia, 15 - 18 June 2016

Kinematic geometry of pseudo spherical evolutes

VI Congress of Mathematicians of Macedonia, 15 - 18 June 2016

A Survey on Rectifying Curves in Lorentz n Space

14th International Geometry Symposium, Turkey, 25 - 28 May 2016

New Equations for Involute Evolute Curves in Euclidean 3 space

International Conference on Mathematics and Mechanics, 27 - 28 April 2015